Classification of superconformal and quasisuperconformal algebras in two dimensions

E. S. Fradkin*, V. Ya Linetsky

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

A unified treatment of both superconformal and quasisuperconformal algebras with quadratic non-linearity is given. General formulas describing their structure are found by solving the Jacobi identities. A complete classification of quasisuperconformal and Z2 × Z2-graded algebras is obtained and in addition to the previously known cases five exceptional quasisuperconformal algebras and a series of Z2 × Z2-superconformal algebras containing affine sp2⊕osp(N|2M) are constructed.

Original languageEnglish (US)
Pages (from-to)71-76
Number of pages6
JournalPhysics Letters B
Volume291
Issue number1-2
DOIs
StatePublished - Sep 17 1992

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Classification of superconformal and quasisuperconformal algebras in two dimensions'. Together they form a unique fingerprint.

Cite this